# SDR DALA13058635639

- Difficulty date: March 11, 2009
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR DAMAGED.  REMOVED DAMAGE PER SRM 51-70-13 AND INSPECTED. FABRICATED REPAIR AND INSTALLED.
